Propagation of surface wave in heterogeneous media with various laws of variation of elastic properties have been discussed previously by several authors. There the laws of variations were taken on the considerations that the solutions might be had in terms of known functions. Here the approximate solutions for polynomial law of variations of elastic properties have been obtained.
This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
T. N. Maulik, Bull. Seis. Soc. Amer.55 (1965), 121.
About this article
Cite this article
Maulik, T.N. Propagation of surface waves in heterogeneous media containing a low velocity channel. PAGEOPH 60, 42–50 (1965). https://doi.org/10.1007/BF00874805
- Approximate Solution
- Surface Wave
- Elastic Property
- Heterogeneous Medium
- Velocity Channel